# SDR USAA2011121400006

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 56,281 hours, 38,639 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION ON SHEAR TIE AT BS 747, S27R.  REPAIRED SHEAR TIE AT BS 747, S27R IAW B737 SRM 53-00-07-2R-4.
